# SDR FDEA201110114431

- Difficulty date: October 11, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65198682
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB CORRODED BS 880, LBL 45 TO LBL 62.   REMOVED CORROSION IAW SRM 51-10-6. NDT INSPECTED AFFECTED AREA IAW EA 7-5310-152465. TREATED AND PRIMED AFFECTED AREA IAW SRM 51-10-2, AND EA 7-5310-152465.
